Doctor insights on:
Is it possible to suddenly have a reaction to lisinopril after 7 months (cough, dizziness, nausea), or should I be looking for a different culprit?
Sudden nausea & lightheadedness since yesterday cause?Provera (medroxyprogesterone) 11/1-11/10/13 for pcos & lisinopril hctz 10-12.5mg for htn BP 110/76 p86
Ideal blood pressure: However, check your blood pressure standing to see if it will drop below 100 or if heart rate will increase to 100 or above. If so, would stop Lisinopril and check with doc. Note that if you are dehydrated for some reason e.g. Anorexia, nausea, diarrhea, athletic activity, etc, Lisinopril will make you dizzy esp with hct which is a water pill. If this the case, stop it and let your doc know. ...Read more
Sudden nausea & lightheadedness cause?Provera (medroxyprogesterone) 11/1-10/13 pcos & lisinopril hctz 1/twice/day 10-12.5mg-htn standing BP 122/68 p96 sitting BP 108/70 p82
Dizziness & nausea even after eating normal BP & pulse cause? Hist: htn pcos lisinopril hctz provera (medroxyprogesterone) 17yrs old 205-6 lbs
Too many drugs: You are taking too many drugs for your age. There are many potential causes for your problems. I would recommend that you consult your doctor about this. In the meanwhile, losing some weight will likely improve your health and rid you of many of the medications you are taking. Get on an exercise program (3-4 hrs a week) and adapt a healthy diet (less carb and fat but more veggie). ...Read more
Bp at 114/72 on lisinopril-hctz, bupropion, pain med. Having fast heart rate, dizzy, lightheaded, weak, vomiting(daily), nausea...Whats wrong?:-(
Sharp neck pain both sides radiates to left arm w/a moderate headache & mild nausea have htn hist:htn pcos lisinopril hctz provera (medroxyprogesterone) 17 f 206lbs ?
Cervicogenic HA: By its definition a cervicogenic headache is any headache which is caused by the neck disorder. Usually the pain is on one-sided and in the initial stage of the disease has a “come and go” frequency. Then slowly transforms in a continuous pain. The pain is dull, aching, and moderate to severe and radiates between the shoulders, down one or both arms, and toward the head (headache).See painmanag. ...Read more
51 yr old male, 5'9", 240, bp is 92/60, headache, fatigue, dizzy, nausea, meds include lisinipril 20mg, flowmax .4 mg, omeprazole 40 mg, triamterene?
Emergency/urgency: B"sd short on details but you have low blood pressure and symptoms possibly as the result of decreased blood flow to the brain. You also are on two blood pressure medications. Do not take them and would seek immediate medical attention. There are many causes of low blood pressure besides BP medications so depending on the severity of your symptoms call 911 or be driven to ER - could be serious! ...Read moreSee 1 more doctor answer
Started taking lisinopril hctz (hydrochlorothiazide) 25 20 last week. Suffering nightly with severe abdominal pain and cramping with nausea. Side effects? Discontinue use?
Unrelated: It is understandable with the time proximity to link appropriate treatment of hypertension to a possible cause of your new abdominal pain. They are likely unrelated. However get in to see your doc right away. Possible diagnoses include gallbladder, hernia, colon, and several more. Good luck. ...Read moreSee 1 more doctor answer
Horrible headache started today w/nausea cause? I did eat breakfast. History:migraine -march-er: pcos: htn: lisinopril hctz: provera (medroxyprogesterone)
Uses of lisinopril: Lisinopril (l) is used to treat hypertension and proteinuria with or without hypertension. Patients with proteinuria, due to diabetes or glomerulonephritis, are treated with l to reduce proteinuria, which is a good thing to do. It is a member of the ace-i inhibitor class of drugs. ...Read more